M. Baldi, M. Bianchi, and F. Chiaraluce, Security and complexity of the McEliece cryptosystem based on quasi-cyclic low-density parity-check codes, IET Information Security, vol.7, issue.3, pp.212-220, 2013.
DOI : 10.1049/iet-ifs.2012.0127

M. Baldi, M. Bianchi, F. Chiaraluce, J. Rosenthal, and D. Schipani, Enhanced Public Key Security for the McEliece Cryptosystem, Journal of Cryptology, vol.29, issue.1, 2014.
DOI : 10.1007/s00145-014-9187-8

A. Bennatan and D. Burshtein, Design and analysis of nonbinary LDPC codes for arbitrary discrete-memoryless channels, IEEE Transactions on Information Theory, vol.52, issue.2, pp.549-583, 2006.
DOI : 10.1109/TIT.2005.862080

A. Couvreur, P. Gaborit, V. Gauthier-umaña, A. Otmani, and J. Tillich, Distinguisher-based attacks on public-key cryptosystems using Reed???Solomon codes, Designs, Codes and Cryptography, vol.73, issue.2, pp.641-666, 2014.
DOI : 10.1007/s10623-014-9967-z

URL : https://hal.archives-ouvertes.fr/hal-00830594

A. Couvreur, A. Otmani, J. Tillich, and V. Gauthier-umaña, A Polynomial-Time Attack on the BBCRS Scheme, Public-Key Cryptography -PKC 2015, pp.175-193, 2015.
DOI : 10.1007/978-3-662-46447-2_8

URL : https://hal.archives-ouvertes.fr/hal-01104078

J. Faugère, A. Otmani, L. Perret, F. De-portzamparc, and J. Tillich, Folding Alternant and Goppa Codes With Non-Trivial Automorphism Groups, IEEE Transactions on Information Theory, vol.62, issue.1, pp.184-198, 2016.
DOI : 10.1109/TIT.2015.2493539

V. Guruswami and A. Rudra, Error correction up to the information-theoretic limit, Communications of the ACM, vol.52, issue.3, pp.87-95, 2009.
DOI : 10.1145/1467247.1467269

V. Guruswami and M. Sudan, Improved decoding of Reed-Solomon and algebraic-geometry codes, IEEE Transactions on Information Theory, vol.45, issue.6, pp.1757-1767, 1999.
DOI : 10.1109/18.782097

R. Koetter and A. Vardy, Algebraic soft-decision decoding of reed-solomon codes, IEEE Transactions on Information Theory, vol.49, issue.11, pp.2809-2825, 2003.
DOI : 10.1109/TIT.2003.819332

I. Márquez-corbella and J. Tillich, Using Reed-Solomon codes in the (u|u + v) construction and an application to cryptography. preprint, 2016.

R. J. Mceliece, A Public-Key System Based on Algebraic Coding Theory, pp.114-116, 1978.

R. Misoczki, J. Tillich, N. Sendrier, and P. S. Barreto, MDPC-McEliece: New McEliece variants from Moderate Density Parity-Check codes, 2013 IEEE International Symposium on Information Theory, pp.2069-2073, 2013.
DOI : 10.1109/ISIT.2013.6620590

URL : https://hal.archives-ouvertes.fr/hal-00870929

H. Niederreiter, Knapsack-type cryptosystems and algebraic coding theory. Problems of Control and Information Theory, pp.159-166, 1986.

F. Parvaresh and A. Vardy, Correcting Errors Beyond the Guruswami-Sudan Radius in Polynomial Time, 46th Annual IEEE Symposium on Foundations of Computer Science (FOCS'05), pp.285-294, 2005.
DOI : 10.1109/SFCS.2005.29

P. W. Shor, Algorithms for quantum computation: discrete logarithms and factoring, Proceedings 35th Annual Symposium on Foundations of Computer Science, pp.124-134, 1994.
DOI : 10.1109/SFCS.1994.365700

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=10.1.1.47.3862

V. M. Sidelnikov and S. Shestakov, On insecurity of cryptosystems based on generalized Reed-Solomon codes, Discrete Mathematics and Applications, vol.2, issue.4, pp.439-444, 1992.
DOI : 10.1515/dma.1992.2.4.439

M. Sudan, Decoding of Reed Solomon Codes beyond the Error-Correction Bound, Journal of Complexity, vol.13, issue.1, pp.180-193, 1997.
DOI : 10.1006/jcom.1997.0439

Y. Wang, Quantum resistant random linear code based public key encryption scheme RLCE, 2016 IEEE International Symposium on Information Theory (ISIT), 2015.
DOI : 10.1109/ISIT.2016.7541753

URL : http://arxiv.org/abs/1512.08454

C. Wieschebrink, Two NP-complete Problems in Coding Theory with an Application in Code Based Cryptography, 2006 IEEE International Symposium on Information Theory, pp.1733-1737, 2006.
DOI : 10.1109/ISIT.2006.261651